# SDR 04007681

- Difficulty date: January 7, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N678BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7653
- Aircraft time: 3,833 hours, 3,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100501
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF AIRCRAFT CREW REPORTED A FLAP FAILURE MESSAGE WHEN FLAPS WERE AT ZERO DEGREES AND SELECTED TO 8 DEGREES.
